# SDR JEMA11302006A

- Difficulty date: November 30, 2006
- Submitted: January 5, 2007
- Operation: General aviation
- Aircraft: N108EK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605032
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438010
- Part serial: 98341H4626
- Condition: Cracked
- Location: Cockpit
- Part time: 2,662 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD DEPARTED, HAD LEVELED OFF AT 37,000 FEET, ENROUTE. CREW NOTICED A RT WINDSHIELD FAULT WARNING LIGHT. IAW AFM PROCEDURES RT WINDSHIELD HEAT WAS TURNED OFF. APPROX 3-4 MINUTES LATER CO-PILOT SAW FLASH AND RT WINDSHIELD SPIDER WED CRACKED.  FLIGHT CREW MADE A PRECAUTIONARY LANDING AT AIRPORT, WITH NO FURTHER INCIDENTS.
